# SDR R61A20110097

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 281503
- Aircraft time: 8,653 hours, 6,964 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730114
- Part serial: 07241H7799
- Condition: Cracked
- Location: Cockpit
- Part time: 8,653 hours, 6,964 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BIRD STRIKE IN FLIGHT AND F/O WINDSHIELD CRACKED.  CREW DECLARED EMERGENCY AND LANDED AT DCA WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED F/O WINDSHIELD PER EMB AMM.
